A law of random variable distribution
Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1356-1358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_6_a19,
author = {D. S. Dobryak},
title = {A law of random variable distribution},
journal = {Doklady Akademii Nauk},
pages = {1356--1358},
year = {1980},
volume = {250},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a19/}
}
D. S. Dobryak. A law of random variable distribution. Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1356-1358. http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a19/